Skip to main content
WeLoveTrump.com may receive compensation from affiliate partners for some links on the site. Read our full Disclosure here.

Seizure, Cardiogenic Shock & Blurred Vision Listed as Side Effects in First VAERS Reports For 5-11 Year Olds Post COVID-19 Jab


7,755 views

On Friday, the latest VAERS update was the first to include children ages 5-11.

This was the latest data through November 12th via OpenVAERS:

Although OpenVAERS isn’t as extensive as CDC Wonder, its system is easier to view individual VAERS IDs.

We know the mainstream media won’t report injuries in children after taking the experimental COVID-19 jabs.

So, I combed through reports to see what’s currently logged into the VAERS system.

And it’s gut-wrenching to see what ignorant parents are putting their innocent children through.

VAERS ID: 1862179 caught my attention (an 8-year-old female from Illinois):

Description

Pfizer-BioNTech COVID-19 Vaccine EUA Patient had 10 min witnessed seizure 5hrs after receiving vaccine with no personal or family history of seizures. Patient was given VERSED 3mg by EMS, transported to Emergency Dept and recovered, discharged from ED after several hours of observation without any known residual morbidity.

Symptoms

Alanine aminotransferase normal, Blood chloride normal, Blood sodium normal, Haematocrit normal, White blood cell count increased, Aspartate aminotransferase normal, Blood creatinine decreased, Blood urea normal, Haemoglobin normal, Blood alkaline phosphatase increased, Blood glucose normal, Carbon dioxide normal, Laboratory test, Blood bilirubin normal, Blood magnesium increased, Electrocardiogram QT interval, Platelet count increased, Blood calcium normal, Blood potassium decreased, Electrocardiogram normal, Seizure

A child with no family history of seizures suffers a 10-minute seizure five hours after receiving the injection.

That’s not normal.

Yet, the media and pharmaceutical companies want to normalize these events.

It’s sickening that parents would roll up their children’s sleeves for an ineffective injection made for a virus less lethal for kids than influenza.

That wasn’t the only VAERS report of a child experiencing concerning side effects shortly after taking the COVID-19.

VAERS ID: 1863833 (a 7-year-old female from California)

Description

Patient immediately went pale, felt dizzy and vomited multiple times. After sitting for 10 minutes and having a drink she felt significantly better but was still off balance for over 30 minutes after.

Symptoms

Balance disorder, Dizziness, Immediate post-injection reaction, Pallor, Vomiting

VAERS ID: 1862168 (an 8-year-old female from Michigan)

Nothing at the moment (5 hours have passed). Patient came in for the Pfizer kids shot but received a dose of a booster shot of Moderna.

The Moderna shot is banned in multiple for countries for children, yet this staff injected an 8-year-old child.

VAERS ID: 1861598 (a 7-year-old male from Virginia)

Description

About 3 hours after receiving the vaccine, he presented in cardiogenic shock with tachycardia and hypotension. He was found to have severe LV dysfunction and is currently on ECMO. I would like to stress that he did have symptoms preceding receiving the vaccine, but felt that given the clinical decompensation that it should be reported and investigated.

Symptoms

Aortic valve incompetence, Echocardiogram abnormal, Mitral valve incompetence, Tachycardia, Borrelia test negative, Ejection fraction decreased, Pericardial effusion, Tricuspid valve incompetence, Cardiac valve disease, Hypotension, Respiratory viral panel, Viral test negative, Cardiogenic shock, Left ventricular dysfunction, SARS-CoV-2 antibody test negative, Echocardiogram, Lung assist device therapy, Systolic dysfunction

The definition of cardiogenic shock from the Mayo Clinic:

Cardiogenic shock is a life-threatening condition in which your heart suddenly can’t pump enough blood to meet your body’s needs. The condition is most often caused by a severe heart attack, but not everyone who has a heart attack has cardiogenic shock.

Cardiogenic shock is rare. It’s often deadly if not treated immediately. When treated immediately, about half the people who develop the condition survive.

VAERS ID: 1854864 (an 8-year-old female from Texas):

Within an hour of her Covid shot on the way home, she began experiencing vision problems in her left eye, which have continued for the past two days but are slowly improved. Symptoms include intermittent double vision, blurring and dimming. Symptoms temporarily improve with an anti-inflammatory pain medication like ibuprofen. Eye dr. concluded she is having ocular migraines as a side effect of her Covid vaccine.

Other countries are set to begin administering the COVID-19 jabs to 5-11-year-olds soon.

It’s criminal to give children this experimental injection.

The COVID-19 jabs provide zero benefit and tons of risk for this age bracket.

Hopefully, more parents wake up to this madness.



 

Join the conversation!

Please share your thoughts about this article below. We value your opinions, and would love to see you add to the discussion!

We Love Trump
Thanks for sharing!
Send this to a friend